# SDR SIMA20130930005

- Difficulty date: September 30, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND LT WING SPAR 3 CRACKED AT HARNESS HOLE BETWEEN RIBS 3 AND 4.  REPAIRED IAW EO EM-57MR-719 REVISION 1.  AIRCRAFT RETURNED TO SERVICE.
